Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 5, NWS Tulsa, OK

January 2, 2023Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 2, 2023, 6:09 PM CST for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2023, 6:09 PM CST (00:09 UTC)
Expired
Jan 2, 2023, 6:45 PM CST
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 6:23 PM CSTTORNADO3 Ssw Fairland, OKA TORNADO BLEW THE ROOFS FROM SEVERAL OUTBUILDINGS, AND UPROOTED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 3:34 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS54 KTSA 030009
SVRTSA
OKC035-041-115-030045-
/O.NEW.KTSA.SV.W.0005.230103T0009Z-230103T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
609 PM CST Mon Jan 2 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...

* Until 645 PM CST.

* At 609 PM CST, a severe thunderstorm was located over Afton, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Miami...                          Vinita...
  Commerce...                       Fairland...
  Afton...                          Quapaw...
  Bernice...                        Ketchum...
  Wyandotte...                      Picher...
  Bernice State Park...             Cleora...
  Narcissa...                       Ottawa...
  Peoria...                         Cardin...
  Twin Bridges State Park...        

This includes Interstate 44 between mile markers 284 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3678 9462 3651 9504 3651 9506 3665 9516
      3700 9493 3700 9462
TIME...MOT...LOC 0009Z 218DEG 38KT 3670 9499 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
876 
WWUS54 KTSA 030022
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
622 PM CST Mon Jan 2 2023

OKC035-030032-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-230103T0045Z/
Craig OK-
622 PM CST Mon Jan 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

LAT...LON 3678 9462 3657 9498 3679 9499 3700 9493
      3700 9462
TIME...MOT...LOC 0022Z 214DEG 48KT 3679 9488 

$$

OKC041-115-030045-
/O.CON.KTSA.SV.W.0005.000000T0000Z-230103T0045Z/
Delaware OK-Ottawa OK-
622 PM CST Mon Jan 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR NORTHWESTERN DELAWARE AND OTTAWA COUNTIES...

At 622 PM CST, a severe thunderstorm was located near Narcissa,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Commerce...
Fairland...                       Afton...
Quapaw...                         Bernice...
Wyandotte...                      Picher...
Bernice State Park...             Cleora...
Narcissa...                       Ottawa...
Peoria...                         Cardin...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 294 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3678 9462 3657 9498 3679 9499 3700 9493
      3700 9462
TIME...MOT...LOC 0022Z 214DEG 48KT 3679 9488 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
660 
WWUS54 KTSA 030032
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
632 PM CST Mon Jan 2 2023

OKC041-030042-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-230103T0045Z/
Delaware OK-
632 PM CST Mon Jan 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

LAT...LON 3678 9462 3667 9486 3679 9493 3700 9484
      3700 9462
TIME...MOT...LOC 0032Z 218DEG 38KT 3687 9480 

$$

OKC115-030045-
/O.CON.KTSA.SV.W.0005.000000T0000Z-230103T0045Z/
Ottawa OK-
632 PM CST Mon Jan 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR EASTERN OTTAWA COUNTY...

At 632 PM CST, a severe thunderstorm was located 4 miles east of
Miami, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Fairland...
Quapaw...                         Wyandotte...
Picher...                         Narcissa...
Ottawa...                         Peoria...
Cardin...                         Twin Bridges State Park...

This includes Interstate 44 between mile markers 300 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3678 9462 3667 9486 3679 9493 3700 9484
      3700 9462
TIME...MOT...LOC 0032Z 218DEG 38KT 3687 9480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
856 
WWUS54 KTSA 030047
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
647 PM CST Mon Jan 2 2023

OKC115-030057-
/O.EXP.KTSA.SV.W.0005.000000T0000Z-230103T0045Z/
Ottawa OK-
647 PM CST Mon Jan 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTTAWA COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3678 9462 3667 9486 3679 9493 3700 9484
      3700 9462
TIME...MOT...LOC 0047Z 218DEG 38KT 3700 9468 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 5:22 PM CST, 47 minutes earlier.

Area forecast discussion, Jan 2, 5:22 PM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
522 PM CST Mon Jan 2 2023

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 229 PM CST Mon Jan 2 2023

Showers and thunderstorms, some severe, will be ending from west
to east later this evening into the early overnight hours. While
some hail may be possible initially, damaging winds and a few
tornadoes will be the main severe weather threats, with the
greatest chance for a strong tornado or two from southeast
Oklahoma into western Arkansas this evening. A Pacific cold front
will sweep across the area overnight, but low temperatures will
still be well above the seasonal averages.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 229 PM CST Mon Jan 2 2023

Mainly quiet weather is expected for the rest of the forecast
period. Temperatures will fall back closer to normal by Wednesday
and Thursday before warming again Friday. An upper level
disturbance will bring a chance for a few showers Friday night
and Saturday, and will also help push a cold front through the
area. Near normal temperatures will follow this front over the
weekend, with a warming trend beginning again by early next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 519 PM CST Mon Jan 2 2023

Main concern for flight operations in the near term will be strong
to severe thunderstorms currently developing over eastern OK,
which will build into western AR over the next few hours. In
general most locations will see periods of MVFR ceilings to start,
with IFR conditions likely and gusty sfc winds 30-40 knots
possible with any direct impact of t-storms. LLWS will be common
across the area overnight as a low level jet strengthens. Storms
will shift east of OK sites by about 04z, and east of AR sties by
around 06z with VFR conditions prevailing, however low ceilings
may develop back into KBVO tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  57  32  51 /  70   0   0   0
FSM   52  65  37  54 / 100   0   0   0
MLC   48  62  34  53 /  70   0   0   0
BVO   43  55  29  50 /  70   0   0   0
FYV   49  60  31  48 /  90   0   0   0
BYV   50  61  33  48 /  90   0   0   0
MKO   48  60  33  51 /  80   0   0   0
MIO   48  55  31  47 / 100   0   0   0
F10   46  60  32  52 /  60   0   0   0
HHW   49  65  37  55 /  70  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...14
Hazardous weather outlook, Jan 2, 5:16 PM CST, 53 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
516 PM CST Mon Jan 2 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
516 PM CST Mon Jan 2 2023

...SEVERE STORMS LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms will continue to increase in
coverage and intensity early this evening, especially to the east
of Highway 75. All severe hazards will be possible through early
evening, with the hail threat diminishing after that time.
Damaging winds and a few tornadoes will then become the dominant
severe weather threats, with a strong tornado or two possible,
especially across southeast Oklahoma into western Arkansas.
Locally heavy rainfall may result in localized flooding issues.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Quieter weather will set in for the rest of the week with
temperatures falling back closer to the seasonal averages.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 2, 4:34 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
434 PM CST Mon Jan 2 2023

OKZ060>062-067-022315-
Tulsa OK-Rogers OK-Mayes OK-Wagoner OK-
434 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of Rogers, northwestern
Mayes, northwestern Wagoner and east central Tulsa Counties through
515 PM CST...

At 434 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Broken Arrow, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Coweta...
Catoosa...                        Verdigris...
Chelsea...                        Foyil...
Taiwah...                         Tiawah...
Oneta...                          Bushyhead...

This includes Interstate 44 between mile markers 231 and 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3660 9536 3658 9533 3651 9533 3651 9529
      3595 9570 3603 9590 3660 9562
TIME...MOT...LOC 2234Z 204DEG 57KT 3607 9576

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 2, 4:38 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 NNE BROKEN ARROW      36.06N 95.78W
01/02/2023  E0.75 INCH       TULSA              OK   EMERGENCY MNGR

            DIME HAIL REPORTED BY EMERGENCY MANAGER IN
            CENTRAL BA.

&&

JDS
Special weather statement, Jan 2, 4:54 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CST Mon Jan 2 2023

OKZ073-022330-
Pittsburg OK-
454 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of southwestern
Pittsburg County through 530 PM CST...

At 454 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Haywood, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mcalester...                      Kiowa...
Savanna...                        Ashland...
Mcalester Regional Airport...     Haywood...
Scipio...                         Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3511 9599 3502 9571 3468 9589
      3468 9609
TIME...MOT...LOC 2254Z 209DEG 32KT 3486 9602

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jan 2, 5:56 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
556 PM CST Mon Jan 2 2023

OKZ062-063-067-068-030030-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
556 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of southwestern
Delaware, southeastern Mayes, northeastern Wagoner and northwestern
Cherokee Counties through 630 PM CST...

At 556 PM CST, Doppler radar indicated a strong thunderstorm 7 miles
northeast of Wagoner, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Chouteau...                       Locust Grove...
Salina...                         Hoot Owl...
Leach...                          Peggs...
Rose...                           Sportsmen Acres Community...
Mazie...                          Murphy...
Snowdale State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3592 9525 3602 9543 3641 9521 3625 9485
TIME...MOT...LOC 2356Z 211DEG 45KT 3604 9530

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Jan 2, 6:02 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             4 SSW ONAPA             35.36N 95.58W
01/02/2023  E1.00 INCH       MCINTOSH           OK   PUBLIC

&&

JDS
Special weather statement, Jan 2, 6:03 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CST Mon Jan 2 2023

OKZ049-053-030045-
Choctaw OK-Pushmataha OK-
603 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of southeastern
Pushmataha and Choctaw Counties through 645 PM CST...

At 603 PM CST, Doppler radar indicated a strong thunderstorm 7 miles
southwest of Goodland, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Antlers...
Sawyer...                         Rattan...
Soper...                          Kent...
Snow...                           Goodland...
Messer...                         Hugo Lake State Park...
Oleta...                          Cloudy...
Grant...                          Ord...
Corinne...                        Fallon...
Sobol...                          Apple...
Speer...                          Dela...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3387 9581 3392 9591 3445 9542 3431 9505
      3425 9505 3424 9515 3415 9516 3388 9548
      3387 9550 3389 9551 3388 9554 3393 9556
      3394 9560 3391 9564 3391 9567 3388 9570
      3390 9575 3387 9578
TIME...MOT...LOC 0003Z 219DEG 49KT 3389 9564

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 6:01 PM CSTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah44 min
Jan 2, 6:03 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha42 min
Jan 2, 6:24 PM CSTSpecial Weather StatementTSACherokee36 min
Jan 2, 6:30 PM CSTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg45 min
Jan 2, 6:31 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee44 min
Jan 2, 6:34 PM CSTSpecial Weather StatementTSANowata, Washington26 min
Jan 2, 6:45 PM CSTTornado WarningTSAHaskell, Muskogee, Pittsburg45 min
Jan 2, 6:47 PM CSTSpecial Weather StatementTSAOttawa13 min
Jan 2, 6:54 PM CSTSpecial Weather StatementTSADelaware36 min
Jan 2, 7:11 PM CSTSpecial Weather StatementTSAAdair34 min
Jan 2, 7:18 PM CSTTornado WarningTSAHaskell, Muskogee, Sequoyah42 min
Jan 2, 7:38 PM CSTSpecial Weather StatementTSAWagoner52 min
Jan 2, 7:46 PM CSTSevere Thunderstorm WarningTSAAdair44 min
Jan 2, 7:59 PM CSTSevere Thunderstorm WarningTSASequoyah17 min
Jan 2, 11:56 PM CSTSpecial Weather StatementTSAChoctaw34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.